Microbundles and$S$-duality

Per Holm The University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331330

Acta Mathematica, 118, (1), 271-296, 1967.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:12 uploaded by actaadmin ] [ 147 downloads ] [ 0 comments ]
@inproceedings{per1967microbundles,
  title={Microbundles and$S$-duality},
  author={Per Holm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212600173039},
  booktitle={Acta Mathematica},
  volume={118},
  number={1},
  pages={271-296},
  year={1967},
}
Per Holm. Microbundles and$S$-duality. 1967. Vol. 118. In Acta Mathematica. pp.271-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203212600173039.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved